Items where Author is "Sackfield, A"
Up a level |
HILLS, D.A., SACKFIELD, A. and PAYNTER, R.J.H., 2009. Simulation of fretting wear in half-plane geometries: part 1 - the solution for long term wear. Journal of Tribology, 131 (3), p. 31401. ISSN 0742-4787
BARBER, J.R., CIAVARELLA, M., AFFERRANTE, L. and SACKFIELD, A., 2008. Effect of small harmonic oscillations during the steady rolling of a cylinder on a plane. International Journal of Mechanical Sciences, 50 (9), pp. 1344-1353. ISSN 0020-7403
DINI, D., BARBER, J.R., CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2008. The application of asymptotic solutions to contact problems characterised by logarithmic singularities. European Journal of Mechanics A - Solids, 27 (5), pp. 847-858. ISSN 0997-7538
DINI, D., SACKFIELD, A. and HILLS, D.A., 2008. An axi-symmetric Hertzian Contact subject to cyclic shear and severe wear. Wear, 265 (1112), pp. 1919-1922. ISSN 0043-1648
SACKFIELD, A., DINI, D. and HILLS, D.A., 2007. Contact of a rotating wheel with a flat. International Journal of Solids and Structures, 44. ISSN 3304-3316
CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2006. Asymptotic solutions for contact problems: the effect of an internal discontinuity in surface profile. Proceedings of the Institution of Mechanical Engineers Part C-Journal of Mechanical Engineering Science, 220 (4), pp. 387-391. ISSN 0022-2542
SACKFIELD, A., HILLS, D.A. and CHURCHMAN, C.M., 2006. Discussion of 'A paradox in sliding contact problems with friction.'. Journal of Applied Mechanics, 73 (5), pp. 884-886. ISSN 0021-8936
SACKFIELD, A., HILLS, D.A. and HUI, Q., 2006. Side-contact of sharp indenters, including the effects of friction. International Journal of Mechanical Sciences, 49 (5), pp. 567-576. ISSN 0022-7403
SACKFIELD, A., DINI, D. and HILLS, D.A., 2006. The contact problem for a wheel having a flat. Wear, 261, pp. 1265-1270.
CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2006. A semi-infinite chamfered contact and its application to almost complete contacts. International Journal of Solids and Structures, pp. 22-23. ISSN 7048-7060
DINI, D., SACKFIELD, A. and HILLS, D.A., 2005. Comprehensive bounded asymptotic solutions for incomplete contacts in partial slip. Journal of the Mechanics and Physics of Solids, 53 (2), pp. 437-454. ISSN 0022-5096
SACKFIELD, A., DINI, D. and HILLS, D.A., 2005. The finite and semi-infinite tilted flat but rounded punch. International Journal of Solids and Structures, 42, pp. 4988-5009. ISSN 0020-7683
SACKFIELD, A., DINI, D. and HILLS, D.A., 2005. The tilted shallow wedge problem. European Journal of Mechanics A-Solids, 24, pp. 919-928. ISSN 0997-7538
MUGADU, A., SACKFIELD, A. and HILLS, D.A., 2004. Analysis of a rocking and walking punch - Part 1. Initial transient and steady state. Journal of Applied Mechanics, 71 (2), pp. 225-233. ISSN 0021-8936
SACKFIELD, A. and TRUMAN, C.E., 2004. Some analytical results for plane contact problems. Journal of Strain Analysis for Engineering Design, 39 (4), pp. 329-338. ISSN 0309-3247
MUGADU, A., HILLS, D.A., BARBER, J.R. and SACKFIELD, A., 2004. The application of asymptotic solutions to characterising the process zone in almost complete frictional contacts. International Journal of Solids and Structures, 41 (2), pp. 385-397. ISSN 0020-7683
MCKELLAR, D.K., HILLS, D.A. and SACKFIELD, A., 2003. Modelling plasticity using strain nuclei: discretization of the dislocation field by uniform, triangles. Journal of Strain Analysis for Engineering Design, 38 (2), pp. 95-102. ISSN 0309-3247
SACKFIELD, A., MUGADU, A., BARBER, J.R. and HILLS, D.A., 2003. The application of asymptotic solutions to characterising the process zone in almost complete frictionless contacts. Journal of the Mechanics and Physics of Solids, 51 (7), pp. 1333-1346. ISSN 0022-5096
SACKFIELD, A. and HILLS, D.A., 2002. Analysis of a walking punch. In: J.A.C. MARTINS and M.M. MARQUES, eds., Contact mechanics: Proceedings of the 3rd Contact Mechanics International Symposium, Praia Da Consolacao, Peniche, Portugal, June 17-21, 2001 (Solid Mechanics & Its Applications). Kluwer Academic Publishers, pp. 169-179. ISBN 1402008112
TRUMAN, C.E., SACKFIELD, A. and HILLS, D.A., 2002. Torsional loading of a finite shrink-fit shaft. Proceedings - Institution of Mechanical Engineers Part C: Journal of Mechanical Engineering Science, 216 (11), pp. 1109-1115. ISSN 0954-4062
SACKFIELD, A., MUGADU, A. and HILLS, D.A., 2002. The influence of an edge radius on the local stress field at the edge of a complete fretting contact. International Journal of Solids and Structures, 39 (17), pp. 4407-4420. ISSN 0020-7683
SACKFIELD, A., BARBER, J.R., HILLS, D.A. and TRUMAN, C.E., 2002. A shrink-fit shaft subject to torsion. European Journal of Mechanics A-Solids, 21 (1), pp. 73-84. ISSN 0997-7538
SACKFIELD, A., TRUMAN, C.E. and HILLS, D.A., 2002. A stepped, shrink-fitted shaft subject to torsion. Proceedings of the Institution of Mechanical Engineers Part C-Journal of Mechanical Engineering Science, 216 (10), pp. 997-1004. ISSN 0954-4062
TRUMAN, C.E., BLAKE, J.J. and SACKFIELD, A., 2001. Analysis of a self-tracking rolling element bearing. Journal of Tribology, 123 (2), pp. 243-247. ISSN 0742-4787
TRUMAN, C.E. and SACKFIELD, A., 2001. Closed for solutions for the stress fields induced by blunt wedge shaped indentors in elastic half-planes. Journal of Applied Mechanics, 68, pp. 817-819.
TRUMAN, C.E. and SACKFIELD, A., 2001. Closed-form solutions for the stress fields induced by blunt wedge-shaped indenters in elastic half-planes. Journal of Applied Mechanics-Transactions of the Asme, 68 (5), pp. 817-819. ISSN 0021-8936
SACKFIELD, A., TRUMAN, C.E. and HILLS, D.A., 2001. The tilted punch under normal and shear load (with application to fretting tests). International Journal of Mechanical Sciences, 43 (8), pp. 1881-1892. ISSN 0020-7403
SACKFIELD, A., POLIAKOFF, J.F., THOMAS, P.D. and ORTON, P.A., 2000. The incremental motion encoder: a new approach to high-speed monitoring of rotating shafts. Measurement and Control, 33, pp. 49-53. ISSN 0020-2940
TRUMAN, C.E., HILLS, D.A. and SACKFIELD, A., 2000. A procedure for the solution of general contact problems for the elastic half-space. Journal of Strain Analysis for Engineering Design, 35 (6), pp. 559-565. ISSN 0309-3247